Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Isomorphism theory of congruence groups


Author: Robert E. Solazzi
Journal: Bull. Amer. Math. Soc. 77 (1971), 164-168
MSC (1970): Primary 20H05, 15A63; Secondary 15A57
DOI: https://doi.org/10.1090/S0002-9904-1971-12648-4
MathSciNet review: 0294515
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dieudonné, La géométrie des groupes classiques, 2nd ed., Springer-Verlag, Berlin, 1963. MR 28 #1239. MR 158011
  • 2. J. E. Humphreys, On the automorphisms of infinite Chevalley groups, Canad.J. Math. 21 (1969), 908-911. MR 40 #1397. MR 248143
  • 3. O. T. O'Meara and H. Zassenhaus, The automorphisms of the linear congruence groups over Dedekind domains, J. Number Theory 1 (1969), 211-221. MR 39 #4292. MR 242965
  • 4. O. T. O'Meara, Group-theoretic characterization of transvections using CDC subgroups, Math. Z. 110 (1969), 385-394. MR 40 #1486. MR 248234
  • 5. R. E. Solazzi, The automorphisms of certain subgroups of PGL, Illinois J. Math. (to appear). MR 430093
  • 6. R. E. Solazzi, The automorphisms of the symplectic congruence groups, J. Algebra (to appear). MR 315012
  • 7. R. E. Solazzi, The automorphisms of the unitary groups and their congruence subgroups, Illinois J. Math. (to appear). MR 430093
  • 8. R. E. Solazzi, On the isomorphisms between certain congruence groups(to appear). MR 308293
  • 9. R. E. Solazzi, On the isomorphisms between certain congruence groups, II (to appear). MR 308293
  • 10. R. Steinberg, Automorphisms of finite linear groups, Canad. J. Math. 12 (1960), 606-615. MR 22 #12165. MR 121427

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20H05, 15A63, 15A57

Retrieve articles in all journals with MSC (1970): 20H05, 15A63, 15A57


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12648-4

American Mathematical Society